# SDR SWAA2024061190146

- Difficulty date: May 26, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL LOWER BEAM STA 1088 HAS THE -2 REPAIR DOUBLER WITH FEW RIVET HOLES ELONGATED. CORRECTION TO DESCRIPTION....HORIZONTAL LOWER BEAM STA 1088 HAS THE [1] REPAIR DOUBLER WITH FEW RIVET HOLES ELONGATED.<[01] COMPLETED FABRICATION OF NEW REPAIR DOUBLER;  COMPLETED FABRICATION OF NEW REPAIR DOUBLER IAW EA24-153-01328 WIP 2 STEP 3. TREATED AND PRIMED REPAIR PARTS PER REF AMM 51-21-41-370-803; AMM 51-21-72-370-804.
